MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; MOTORIZED THREE-WHEELED VEHICLE

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; MOTORIZED THREE-WHEELED VEHICLE
Model Number SC336 TRAVEL PRO ES
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been made available for evaluation at this time.Should further information become available, a follow-up report will be issued.
 
Event or Problem Description
Provider alleges consumer alleges when they connected the terminal that was not plugged in for shipping there allegedly was a spark and a small flame at the charger.
 
Event or Problem Description
Provider alleges consumer alleges when they connected the terminal that was not plugged in for shipping there allegedly was a spark and a small flame at the charger port.
 
Additional Manufacturer Narrative
The original batteries had one damaged terminal on each battery.It appears the battery bag was deliberately modified post final release and charging current was run though the battery plate inside the bag as opposed to the designed in series electrical connections.The battery bag tested normally with replacement batteries.Pride warns not to modify your travel scooter in any way.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
MOTORIZED THREE-WHEELED VEHICLE
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york ave
duryea, PA 18642
8008008586
MDR Report Key12546944
Report Number2530130-2021-00105
Device Sequence Number17433224
Product Code INI
UDI-Device Identifier00606509300568
UDI-Public00606509300568
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K090524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC336 TRAVEL PRO ES
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date09/29/2021
Supplement Report FDA Received Date02/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale